Hiroshima Mathematical Journal

On removable singularities for polyharmonic distributions

Yoshihiro Mizuta

Full-text: Open access

Article information

Hiroshima Math. J., Volume 7, Number 3 (1977), 827-832.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31B15: Potentials and capacities, extremal length
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems


Mizuta, Yoshihiro. On removable singularities for polyharmonic distributions. Hiroshima Math. J. 7 (1977), no. 3, 827--832. doi:10.32917/hmj/1206135662. https://projecteuclid.org/euclid.hmj/1206135662

Export citation


  • [1] D. R. Adams and J. C. Polking, The equivalence of two definitions of capacity, Proc. Amer. Math. Soc. 37 (1973), 529-534.
  • [2] N. Aronszajn and K. T. Smith, Theory of Bessel potentials, Part 1, Ann. Inst. Fourier 11 (1961), 385^75.
  • [3] N. Aronszajn, F. Mulla and P. Szeptycki, On spaces of potentials connected with LP classes, Ann. Inst. Fourier 13 (1963), 211-306.
  • [4] J. Deny and J. L. Lions, Les espaces du type de Beppo Levi, Ann. Inst. Fourier 5 (1955), 305-370.
  • [5] L. I. Hedberg, Removable singularities and condenser capacities, Ark. Mat. 12 (1974), 181-201.
  • [6] Y. Mizuta, Integral representations of Beppo Levi functions of higher order, Hiroshima Math. J. 4 (1974) 375-396.